# SDR SWIA202162636

- Difficulty date: August 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLIGHT SPOILER IB PCU IB WING ATTACHING HARDWARE IS CORRODED   (C-CHECK- RO 11/11/21)   REPLACED L/H FLIGHT SPOILER I/B PCU HARDWARE  AND WING ATTACH HARDWARE AS REQUIRED IAW CRJ 200 AMM 27-62-01-400-801. FUNCTIONAL TEST OF SECU'S GOOD IAW CRJ 200 AMM 27-64-05-720-801.SELF TEST OF SECU'S GOOD IAW CRJ 200 AMM27-61-05-740-801 AND OPS TEST OF FLIGHT SPOILER GOOD IAW CRJ 200 AMM27-64-00-710-801. REFERENCE ATTACHED CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
